MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION UNKNOWN BILATERAL NEXFRAME; INSTRUMENT, STEREOTAXIC

MEDTRONIC NEUROMODULATION UNKNOWN BILATERAL NEXFRAME; INSTRUMENT, STEREOTAXIC
Model Number DB-2040
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information references the main component of the system and other applicable components are: product id 924256, lot# 082218417a, product type accessory.
 
Event or Problem Description
Information was received from a healthcare provider via a manufacturing representative about a patient with unknown indications for use.It was reported that the patient was undergoing stage 1 implant of a dbs system.The burr hole cover would not engage into the bone.The stereotactic head frame base was secured, but seemed to be very loose after it was aligned to the target.The surgeon tried tightening the burr hole cover screw more, but it would not engage.The stereotactic head frame screws would also not tighten into the bone.The burr hole cover screw was replaced, and the new screw worked well.The stereotactic head frame base was replaced with a new base using an extra screw from the first base which wouldn't tighten.The extra screw from the first base tightened into a rescue hole without issue.The issue was resolved at the time of the report.There were no symptoms reported.No further complications were reported or anticipated.
 
Additional Manufacturer Narrative
Analysis of the nexframe (lot no.082518417) found that the ring assembly screw thread was damaged.(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
UNKNOWN BILATERAL NEXFRAME
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key6917854
Report Number3007566237-2017-04203
Device Sequence Number1444163
Product Code HAW
UDI-Device Identifier00643169214811
UDI-Public00643169214811
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K012366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2018
Device Model NumberDB-2040
Device Catalogue NumberDB-2040
Device Lot Number082518417
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2017
Supplement Date Received by Manufacturer10/17/2017
11/21/2017
09/19/2018
Initial Report FDA Received Date10/05/2017
Supplement Report FDA Received Date10/25/2017
12/07/2017
09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight77